# SDR ASOA2014091911276

- Difficulty date: August 24, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INBD AND OTBD ANGLES ARE CRACKED AT BS 280.0 LBL 9.  REMOVED CRACKED ANGLES IAW SRM 51-42-21.  INSTALLED FABRICATED ANGLES IAW SRM 51-42-21 AND AMM TASK 20-21-00-910-801.  AND INSTALLED IAW SRM 51-25-16- AND 51-40-11.  COMPLIED WITH EC/TC IAW BSC REO 601R-53-11-926, REV B, DATED 5/10/06.
